# SDR DALA2019040602253

- Difficulty date: April 5, 2019
- Submitted: April 6, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON KEEL BEAM FORMER LH SIDE STA Y=696 AND X=30.(FYT). NRC 00590: FORMER LH SIDE STA Y=696 AND X=30 WAS REPAIRED PER B717-200 SRM 51-70-11-2R REP 1. (LP #1018524)
